ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Ashrafi, A. R."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Hakimi-Nezhaad, M. and Ashrafi, A. R. (2014) A note on normalized Laplacian energy of graphs. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). pp. 3-10. ISSN 00002-3043

Ashrafi, A. R. (2003) On X-decomposable finite groups. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 38 (5). pp. 5-10. ISSN 00002-3043

This list was generated on Sun Oct 21 21:04:37 2018 AMT.